Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

standing up too quickly [nm] mav27

Posted by UgottaHaveHOPE on March 29, 2008, at 4:59:59

In reply to What causes nardil induced hypotension?, posted by mav27 on March 23, 2008, at 23:51:17

:)


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


[820469]

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:UgottaHaveHOPE thread:819623
URL: http://www.dr-bob.org/babble/20080316/msgs/820469.html